T.T.A. Nghia
Title
Cited by
Cited by
Year
Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs
N Dinh, B Mordukhovich, TTA Nghia
Mathematical Programming 123 (1), 101-138, 2010
1182010
The rate of linear convergence of the Douglas-Rachford algorithm for subspaces is the cosine of the Friedrichs angle
HH Bauschke, JY Cruz, TTA Nghia, HM Phan, X Wang
arXiv preprint arXiv:1309.4709, 2014
982014
A closedness condition and its applications to DC programs with convex constraints
N Dinh, TTA Nghia, G Vallet
Optimization 59 (4), 541-560, 2010
772010
Farkas-type results and duality for DC programs with convex constraints
N Dinh, G Vallet, TTA Nghia
Journal of Convex Analysis 15 (2), 235–262, 2008
702008
Second-order growth, tilt stability, and metric regularity of the subdifferential
D DRUSVYATSKIY, BS MORDUKHOVICH, TTA NGHIA
602014
Qualification and optimality conditions for DC programs with infinite constraints
N Dinh, BS Mordukhovich, TTA Nghia
Acta Math. Vietnam 34 (1), 125-155, 2009
572009
Full Lipschitzian and Holderian stability in optimization with applications to mathematical programming and optimal control
BS Mordukhovich, TTA Nghia
SIAM Journal on Optimization 24 (3), 1344-1381, 2014
522014
Second-order characterizations of tilt stability with applications to nonlinear programming
BS Mordukhovich, TTA Nghia
Mathematical Programming, 1-22, 2014
512014
Full stability in finite-dimensional optimization
BS Mordukhovich, TTA Nghia, RT Rockafellar
482014
Second-order variational analysis and characterizations of tilt-stable optimal solutions in infinite-dimensional spaces
BS Mordukhovich, TTA Nghia
Nonlinear Analysis: Theory, Methods & Applications 86, 159-180, 2013
482013
On the convergence of the forward–backward splitting method with linesearches
JY Bello Cruz, TTA Nghia
Optimization Methods and Software 31 (6), 1209-1238, 2016
462016
Optimal Rates of Linear Convergence of Relaxed Alternating Projections and Generalized Douglas-Rachford Methods for Two Subspaces
HH Bauschke, JY Cruz, TTA Nghia, HM Phan, X Wang
Numerical Algorithms, 2015
45*2015
Constraint qualifications and optimality conditions for nonconvex semi-infinite and infinite programs
BS Mordukhovich, TTA Nghia
Mathematical Programming 139, 271–300, 2013
442013
Subdifferentials of nonconvex supremum functions and their applications to semi-infinite and infinite programs with Lipschitzian data
BS Mordukhovich, TTA Nghia
SIAM Journal on Optimization 23 (1), 406–431, 2013
382013
Nonsmooth cone-constrained optimization with applications to semi-infinite programming
BS Mordukhovich, TTA Nghia
Mathematics of Operations Research, 2014
352014
Local monotonicity and full stability for parametric variational systems
BS Mordukhovich, TTA Nghia
SIAM Journal on Optimization 26 (2), 1032-1059, 2016
292016
Error bounds for parametric polynomial systems with applications to higher-order stability analysis and convergence rates
G Li, BS Mordukhovich, TTA Nghia, TS Phạm
Mathematical Programming 168 (1), 313-346, 2018
242018
A note on implicit multifunction theorems
TTA Nghia
Optimization Letters 8 (1), 329-341, 2014
152014
Coderivative characterizations of maximal monotonicity for set-valued mappings
NH Chieu, GM Lee, BS Mordukhovich, TTA Nghia
arXiv preprint arXiv:1501.00307, 2015
102015
Full stability of general parametric variational systems
BS Mordukhovich, TTA Nghia, DT Pham
arXiv preprint arXiv:1708.06631, 2017
92017
The system can't perform the operation now. Try again later.
Articles 1–20